# SDR ASMF201311080001

- Difficulty date: September 30, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 32,210 hours, 13,048 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ACFT DID NOT PRESURIZE. AIRCRAFT RETURNED TO DEPARTURE.   MAINTENANCE PERFORMED ADJUSTMENT OF THE PASSENGERS DOOR IAW AMM 52-11-00-820-801 AND TESTED IAW AMM 52-11-00-700-804, ALL CORRECT.
